Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Changes in symptoms
    avatar
    An_245469 posted:
    I was diagnosed with UC about 5 years ago. Since then, I have been on 800mg of Asacol a/day. I rarely have symptoms and am pretty much aware of what I can and cannot eat. One day about 5 weeks ago, my bowel habits started to change. I haven't lost much weight due to frequent loose stool and sometimes it I even have (very minor) incontinence. Unfortunately, I had to take Clindamycin for a tooth extraction and that messed me up even more. I felt fine for about 2 days after stopping it and now I have green diarrhea. My stomach is gurgling constantly and I always have a pressure and horrible gas. The stool is grainy as well. It doesn't matter what I eat either, nothing helps. Other things that may help-I still have my gallbladder and am also lactose intolerant.

    I have an appointment with my specialist on June 22-nothing earlier unfortunately. Any idea what this could be?
    Reply
     
    avatar
    hannahleigh89 responded:
    Could just be irritation from the antibiotic. Try to eat bland foods and drink plenty of fluids to stay hydrated and hopefully you'll be back on track within a week or so.


    Spotlight: Member Stories

    oh were to start! haha! well my name is tera i am 21!. I got Crohns when i was 9. i was very very sick i beleive they said if i would have waited 3 or...More

    Helpful Tips

    Assistance for Medical Expenses
    Many with a diagnosis of Crohn's or Colitis are unable to work or enjoy many social or physical activities. The burden of paying medical ... More
    Was this Helpful?
    22 of 28 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.